The Whitney extension theorem in high dimensions

Research output: Contribution to journalArticlepeer-review


We prove a variant of the standard Whitney extension theorem for Cm(ℝn), in which the norm of the extension operator has polynomial growth in n for fixed m.

Original languageEnglish (US)
Pages (from-to)623-632
Number of pages10
JournalRevista Matematica Iberoamericana
Issue number2
StatePublished - 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


  • Whitney extension theorem

Fingerprint Dive into the research topics of 'The Whitney extension theorem in high dimensions'. Together they form a unique fingerprint.

Cite this